# SDR USAA040207

- Difficulty date: April 26, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Engine: Ge CF680
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 68,850 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, 2 INCHES X 2 INCHES AREA, CORROSION; NO TASK/ LEVEL, CABIN FLOOR, TOP OF FLOORBEAM STA 1502, LBL 28.  SPLICE REPAIR INSTALLED IAW SRM.
